# SDR CA140424008

- Difficulty date: April 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, THE ENGINE FLAMED OUT UNDER UNKNOWN CONDITIONS. NO OTHER INFO IS AVAILABLE AT THIS TIME. TROUBLESHOOTING IS ON-GOING.
